# SDR SWAA2021112239996

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT STA 540; WL 207; RBL 4 & 23. ; / [01] REMOVED AN REPLACE FLOOR SUPPORT BS 540 WL 207 RBL 4-23 PER SRM 51-40-02-0G-0 AND 51-40-05-; [02] PART USAGE INFO; [03] CORECTION TO ITEM #1 DWG # 143A0060; [04] VERIFIED REPLACEMENT OF CABIN FLOOR SUPPORT AT BS 540; RBL 4 - RBL 23; WL 207; PER SRM 51-40-02 AND DWG #143A0060; [05] VERIFIED ALL WORK COMPLETE THIS TASK
